# SDR DLM88002154

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 31,097 hours, 25,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Part number: 31914908
- Condition: Cut
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT HYD SYSTEM FAIL, ALTERNATE GEAR EXTEND, AIRCRAFT TOWED TO THE GATE.  REPLACED O-RING SEAL AT RT BRAKE PRESS MANIFOLD.  LEAK AND OPERATIONAL CHKS OK.
